Adderall and Tramadol low dose risks?
- 6 Apr 2014 by jpete7634
- 21 Apr 2014
- adderall, seizures, tramadol, withdrawal, dosage, prescription, taper, symptom
I am currently prescribed 200mg/day of tramadol and trying to slowly taper off to reduce withdrawal symptoms. I have seen there is a seizure risk when mixing adderall and tramadol, but I wanted to know if that risk is essentially eliminated if I am taking the adderall in the morning (10-20mg at 6am) and then the tramadol in the afternoon (100mg at 3pm and 9pm). I have taken ephedrine (25mg) many times in the morning and taken tramadol within an hour afterwards with no issue... (also I am hoping the adderall will aid in the taper off process of the tramadol)
Any suggestions are highly appreciated :)
I was on 40mg of Adderall a day and 400mg of Tramadol a day with NO side effects whatsoever. Both were high doses on the border line of possible seizures, but I was also taking klonopin 4mg a day to prevent seizures. Your on half the dose, so YES the risk is extremely low and how your taking both is a good. The adderall will help with any withdrawels as it works on dopamine like Tramadol...
Hi, I agree with Quandro, the time you are leaving between taking these medications makes the interaction risk much lower, but just be aware that Adderall may still be active to some extent (it's half life is 10 hours), so be aware of symptoms to look out for just in case you are still at (low) risk...
When pharmaceutical warnings state the adverse relationship between two drugs, it is usually if they are taken at the same time. The half life of Adderall is 6-8 hrs for immediate release and 10-12 for the extended release. Taking those meds that far apart should be minimally risky.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2014 • 2 answers
Posted 21 Aug 2015 • 1 answer
Posted 29 Apr 2016 • 0 answers
Posted 24 Apr 2017 • 2 answers
Posted 12 Jun 2017 • 1 answer